# SDR DALA2014102005658

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 32,828 hours, 17,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT SEAT 4C.  INSTALLED NEW LIGHT HARNESS, CONNECTOR AND SOCKETS AT SEAT 4C.  OPS CHECKED OK.  OK FOR SERVICE.
